# SDR 20000428AP001

- Difficulty date: January 19, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Engine: Pwa JT8D15A
- System (JASC): 7932 · Engine Oil Quantity
- Part: Relief Valve
- Part number: 626447
- Condition: Failed
- Location: Gearbox
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AND CLIMB-OUT FROM MIA, NR 3 ENGINE OIL PRESSURE INCREASED TO 85 PSI.  REDUCED THROTTLE TO IDLE AND PRESSURE DECREASED THEN INCREASED TO 90 PSI.  SHUTDOWN NR 3 ENGINE THEN FOLLOWED AOM ABNORMAL PROCEDURES AND DECLARED EMERGENCY.  RETURNED TO MIA AND LANDED AIRCRAFT WITHOUT INCIDENT.  REMOVED AND REPLACED NR 3 ENGINE OIL PRESS XMITTER.  NO HELP.  REINSTALLED OLD XMITTER IAW MM 79-32-0.  INSPECTED OIL STRAINER, FOUND CLEAN.  ADJUSTED PRESS RELIEF IAW 72-00.  TESTED ENGINE IAW 71-00-0.  AIRCRAFT RETURNED TO SERVICE.  (M)
